On a Class of Constrained Control, Linear Regulator Problems

[+] Author and Article Information
A. Tchamran

Department of Electrical Engineering, The Johns Hopkins University, Baltimore, Md.

J. Basic Eng 88(2), 385-391 (Jun 01, 1966) (7 pages) doi:10.1115/1.3645865 History: Received September 30, 1965; Online November 03, 2011


An optimum control problem which can be solved completely is the linear, time-invariant free-terminal-time, regulator problem with unrestricted control function and a quadratic-type performance index. However, if the control function is constrained, the solution of the regulator problem becomes complicated. In the present work, when the control function |u(t)| ≤ 1, the requirements of the existence of an optimal solution and a method for obtaining this solution are outlined.

Copyright © 1966 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In